MathSciNet Relay Station
MathSciNet bibliographic data
MR2291999 65L10
Wazwaz, Abdul-Majid The modified decomposition method and Padé approximants for a boundary layer equation in unbounded domain. Appl. Math. Comput. 177 (2006), no. 2, 737–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement